# SDR SWAA2022032542576

- Difficulty date: December 18, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Part number: 141A52205
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA; FOUND CORROSION ON AFT TIEDOWN BRACKET LOCATED AT STA 344 LBL 59' P/N 141A5220-5 / REMOVED AND REPLACED TIE-DOWN BRACKET AT FWD WET AREA FS 344' LBL 59' IN REF B737-700 SRM 51-10-02-0G-0 AND DRAWING # 141A5220 P/N 141A5220-5 / 7530277.
